# SDR DALA2024080607840

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Wing Root
- Condition: Corroded
- Location: Lh Center Wing U
- Component: Lh Center Wing, NA
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CENTER WING UPPER SURFACE (WING BOX) BTW STGR 6-5 AND STGR 5-4 PAX CABIN. SUMMARY OF NRC 00693: CORROSION LEVEL 2. CORROSION ON LH CENTER WING UPPER SURFACE (WING BOX) BTW STGR 6-5 AND STGR 5-4 PAX CABIN WAS REPAIRED PER PRI 619399-14 REV 3 AND ERA 619399-14 AD REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619399 ADDED FOR AC 9550. (LP #0486415)
